# SDR CALA2025082007968

- Difficulty date: August 13, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-   FLOOR BEAM 947 UNDER LAV MOUNTS 45 L/H AND 45 R/H HAS CORROSION ON UPPER SECTION.   CORROSION FOUND UNDER LAV HARD MOUNT AT STA 947.50 LBL AND RBL 51. MATERIAL LOSS MEASURED 100% FOUND TO BE OUT OF LIMITS. REMOVED PREVIOUS T-CAP REPAIR AT STA 947.50 BETWEEN RBL 34 AND 45 IAW B737-800 SRM 53-70-51-2R-5 SECTION 47 REPAIR 5. FABBED REPAIR PARTS IAW SRM 53-70-51-2R-5 PARA 4(F). REMOVED AND REPLACED FLOOR SUPPORTS AT STA 947.5 LBL AND RBL 51 IAW B737-800 SRM 53-70-51-2R-5. REMOVED AND REPLACED LAV MOUNTS AT STA 947.5, LBL AND RBL 51 IAW B737-800 SRM 53-70-51-2R-5. FABBED -5 CLIPS AT 947.5 LBL AND RBL 24 IAW B737-800 SRM 57-70-51-2R-5. INSTALLED REPAIR IAW B737-800 SRM 53-70-51-2R-5.
